STRYKER ORTHOPAEDICS-MAHWAH PRIMARY TRITANIUM HEMI CLUSTER HOLE CUP 60MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Back to Search Results |
| Model Number |
502-03-60F |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
12/14/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.
Event or Problem Description
It was reported that the patient's right hip was revised from a 60mm tritanium hemi cluster shell, 6.5 x 40 mm bone screw, trident 0° poly insert, 36+0 ceramic v40 head to a 64 mm trident ii multihole shell, trident 10° poly insert, and lfit v40 head with three bone screws.Spoke to rep: original diagnosis was shell loosening.However, intra-operatively the shell was reported as well-fixed and difficult to remove.A screw was used to remove the shell.There are no allegations against the revised head and liner.Rep confirmed that no further information would be released by hospital or surgeon and that explants are not available for return.
Event or Problem Description
Additional Manufacturer Narrative
Reported event: an event regarding revision involving a trident shell was reported.The event was not confirmed.Method & results: product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.Clinician review: a review of the provided medical records and x-rays by a clinical consultant indicated: the event description states: ".Right hip.Revised.Original diagnosis was shell loosening.Intra-operatively.Shell was well fixed and difficult to remove.A screw was used to remove the shell." (b)(6) 2020 x-rays: ap pelvis, lat.Right hip - uncemented tha with 1 screw in acetabulum, reduced, stem nominal, acetabular shell vertical at approx.80 degrees, lucencies in charnley zones 2 & 3.(b)(6) 2019 implant labels: 60 tritanium hemispherical cluster shell, 1 screw, 36/0 degree x3 insert, #8 accoade ii stem, 36/0 v40 biolox head.(b)(6) 2020 implant labels: 64 trident tritanium acetabular shell, 4 screws, 36/10 degrees x3 insert, 36/0 v40 lfit head no clinical or pmh, no patient demographics, no dated serial x-rays, no operative reports, no examination of explanted components.Based upon the information available for review, nether confirmation of the event description nor preparation of a medical report is possible for this case.Product history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: a review of the provided medical records and x-rays by a clinical consultant indicated: no clinical or pmh, no patient demographics, no dated serial x-rays, no operative reports, no examination of explanted components.Based upon the information available for review, nether confirmation of the event description nor preparation of a medical report is possible for this case.No further investigation for this event is possible at this time.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.